# SDR SWAA2025061781247

- Difficulty date: June 12, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 44,306 hours, 27,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE RH STOW BIN POSITION 8;11 AND 13.  REMOVED AND REPLACED RH EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06-960-805. OPS CHECK IS GOOD.
